Alert archive / Michigan / Gale Warnings in 2018
Gale Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Jan 4, 2018, 9:56 PM EST. It took effect at Jan 5, 2018, 1:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2018, 9:56 PM EST (02:56 UTC)
- In effect from
- Jan 5, 2018, 1:00 PM EST
- Expired
- Jan 6, 2018, 3:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
833 WHUS73 KDTX 050256 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 956 PM EST THU JAN 4 2018 ...FREEZING SPRAY TO CONTINUE WITH GUSTS INCREASING TO GALE FORCE... .SUSTAINED NORTHWESTERLY FLOW WILL CONTINUE TO ADVECT COLD, ARCTIC AIR ACROSS THE LAKE AND BAYS, PRODUCING OVER-LAKE MIXING DEPTHS THAT WILL SUPPORT SUSTAINED GUSTS BETWEEN 25 - 30 KNOTS THROUGH MID-DAY SATURDAY. WATERS THAT ARE NOT ICE-COVERED ACROSS LAKE HURON WILL ACHIEVE 8 - 10 FT. WAVE HEIGHTS DURING THIS TIME. ADDITIONALLY, A HEAVY FREEZING SPRAY WARNING WILL REMAIN IN EFFECT ACROSS LAKE HURON AS AIR TEMPERATURES WILL BE COLD ENOUGH TO PRODUCE RAPID ICE ACCUMULATING ON VESSELS. WINDS WILL START TO RELAX LATE SATURDAY INTO EARLY SUNDAY, BUT WILL QUICKLY RAMP BACK UP TO TO 25 - 35 KNOTS BY SUNDAY AFTERNOON AS A WARM FRONT BRINGS BRINGS STRONG SOUTHWESTERLY FLOW TO THE REGION. LHZ362-363-462>464-051600- /O.CON.KDTX.UP.W.0001.000000T0000Z-180106T1200Z/ /O.UPG.KDTX.GL.A.0004.180105T1800Z-180106T0600Z/ /O.NEW.KDTX.GL.W.0002.180105T1800Z-180106T0800Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 956 PM EST THU JAN 4 2018 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 3 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 3 AM EST SATURDAY. * WIND AND WAVES: DURING THE GALE WARNING, EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 40 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 17 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EST FRIDAY WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EST FRIDAY. * EXPECT HEAVY FREEZING SPRAY TO OCCUR UNTIL 7 AM EST SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DG
3 follow-up statements
334 WHUS73 KDTX 050915 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 415 AM EST FRI JAN 5 2018 ...NORTHWEST GALES AND HEAVY FREEZING SPRAY TODAY AND TONIGHT... .DEEP MIXING OVER LAKE HURON TODAY WITH NORTHWEST WINDS EXPECTED TO REACH GALE FORCE BY END OF THE DAY OVER MUCH OF THE OPEN WATERS OF LAKE HURON, ALONG WITH HEAVY FREEZING SPRAY AS BITTERLY COLD AIRMASS PERSISTS INTO THE FIRST HALF OF THE WEEKEND. WINDS WILL TEMPORARILY RELAX LATE SATURDAY INTO EARLY SUNDAY, BUT WILL QUICKLY RAMP BACK UP INTO THE 25 TO 35 KNOT RANGE BY SUNDAY AFTERNOON AS A WARM FRONT BRINGS BRINGS STRONG SOUTHWESTERLY FLOW TO THE REGION. A SURFACE TROUGH MOVING THROUGH ON MONDAY WILL SHIFT THE WINDS TO THE WEST, BUT GENERALLY UNDER 25 KNOTS. LHZ362-363-462>464-052130- /O.EXT.KDTX.UP.W.0001.000000T0000Z-180106T1500Z/ /O.CON.KDTX.GL.W.0002.180105T1800Z-180106T0800Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 415 AM EST FRI JAN 5 2018 ...HEAVY FREEZING SPRAY WARNING NOW IN EFFECT UNTIL 10 AM EST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM EST SATURDAY... THE HEAVY FREEZING SPRAY WARNING IS NOW IN EFFECT UNTIL 10 AM EST SATURDAY. * EXPECT HEAVY FREEZING SPRAY TO OCCUR UNTIL 10 AM EST SATURDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 31 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 40 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 12 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 17 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 PM EST FRIDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 PM EST FRIDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BT
637 WHUS73 KDTX 052044 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 344 PM EST FRI JAN 5 2018 ...GALES THROUGH TONIGHT AND HEAVY FREEZING SPRAY THROUGH TOMORROW... .NORTH WINDS TO GALE FORCE WILL CONTINUE OVER MUCH OF THE OPEN WATERS OF LAKE HURON, ALONG WITH HEAVY FREEZING SPRAY AS BITTERLY COLD AIRMASS PERSISTS INTO THE FIRST HALF OF THE WEEKEND. WINDS WILL TEMPORARILY RELAX LATE SATURDAY INTO EARLY SUNDAY, BUT WILL QUICKLY RAMP BACK UP INTO THE 25 TO 35 KNOT RANGE BY SUNDAY AFTERNOON AS A WARM FRONT BRINGS STRONG SOUTHWESTERLY FLOW TO THE REGION. A SURFACE TROUGH MOVING THROUGH ON MONDAY WILL SHIFT THE WINDS TO THE WEST, BUT GENERALLY UNDER 25 KNOTS. LHZ362-363-462>464-060845- /O.CON.KDTX.GL.W.0002.000000T0000Z-180106T0800Z/ /O.CON.KDTX.UP.W.0001.000000T0000Z-180106T1500Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 344 PM EST FRI JAN 5 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * EXPECT HEAVY FREEZING SPRAY TO OCCUR UNTIL 10 AM EST SATURDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 30 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 42 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 11 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 16 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 6 PM EST FRIDAY WITH THE LARGEST WAVES EXPECTED AROUND 8 PM EST FRIDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AA
786 WHUS73 KDTX 060802 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 302 AM EST SAT JAN 6 2018 ...GALES DIMINISHING THIS MORNING... .NORTHWEST TO NORTH MARGINAL GALE FORCE WINDS OVER MUCH OF THE OPEN WATERS OF LAKE HURON EARLY THIS MORNING WILL DECREASE TODAY, WITH WINDS AT OR BELOW 20 KNOTS BY THIS EVENING AS THEY SHIFT TO THE SOUTHWEST. WINDS WILL THEN QUICKLY RAMP UP AGAIN ON SUNDAY, LIKELY REACHING GALE FORCE OVER THE OPEN WATERS OF LAKE HURON. MILDER AIR STREAMING INTO THE REGION WILL LEAD TO A REDUCTION OF WINDS SUNDAY NIGHT, UNDER 30 KNOTS. A SURFACE TROUGH MOVING THROUGH ON MONDAY WILL SHIFT THE WINDS TO THE WEST, BUT GENERALLY UNDER 25 KNOTS. WINDS WILL BECOME LIGHT AND VARIABLE AS WE HEAD INTO TUESDAY NIGHT AS HIGH PRESSURE SLIDES THROUGH THE CENTRAL GREAT LAKES. LHZ362-363-462>464-061500- /O.EXP.KDTX.GL.W.0002.000000T0000Z-180106T0800Z/ /O.CON.KDTX.UP.W.0001.000000T0000Z-180106T1500Z/ LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 302 AM EST SAT JAN 6 2018 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. * EXPECT HEAVY FREEZING SPRAY TO OCCUR UNTIL 10 AM EST THIS MORNING. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ BT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Jan 4, 6:20 PM EST, 3 hours 36 minutes earlier.
Area forecast discussion, Jan 4, 6:20 PM EST, 3 hours 36 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Detroit/Pontiac MI
620 PM EST Thu Jan 4 2018
.AVIATION...
VFR conditions are expected within dry northwest flow, although a
period of bkn cigs near MVFR will be possible Friday afternoon as
flow back to WNW and lake effect clouds make stronger inroads into
the area.
For DTW...VFR conditions will persist with period of sct-bkn MVFR to
lower VFR strato-cu possible Friday afternoon as 310-320 degree flow
backs to 280-290 degrees.
//DTW THRESHOLD PROBABILITIES...
* Low in ceilings aob 5000 feet Friday afternoon.
&&
.PREV DISCUSSION...
Issued at 336 PM EST Thu Jan 4 2018
DISCUSSION...
Extremely cold temperatures have been slow to funnel south today,
but still anticipate a very cold evening and overnight. Strong NNW
gradient flow remains across southeast Michigan with an arctic high
pressure drifting through south Ontario and a strong Nor'easter
riding up the east coast. This is helping to draw the colder arctic
air into the area resulting in dangerously cold wind chills remaining
in the forecast.
Weak cold air advection today through 12Z tomorrow morning can be
characterized by 850 mb and 925 mb temperatures decreasing a few
more degrees into the low to mid -20C range. Post frontal dry air
and loss of Lake Michigan enhancement with the wind shift is allowing
a break in mostly cloudy skies. This will help temperatures drop
upon diurnal heat loss tonight and help low temperatures drop
between -5 and -10F for the majority of the area. Locations along and
south of I-94 will see low temperatures drop into the 0 to -5F
range. There will be a tricky balance in temperatures and winds
tonight. Winds are expected to remain elevated between 5 to 15 mph
with the highest winds residing in the Thumb and eastern edges of the
CWA. Wind chill temperatures will drop low enough reaching warning
criteria, which is -25F, for areas along and north of M-59 (roughly
Howell to Pontiac to Mt Clemens line). The Tri- Cities will have a
slight downslope warming component that may prevent them from
reaching -25F wind chill, but will be in that -20 to -30F range
throughout the night into tomorrow morning and be close enough to
include in the Warning.
Tomorrow will be the coldest of the next several days with low to
mid single digit highs as the arctic airmass holds in place. Wind
chills will also remain below -10F for the majority of the CWA
tomorrow afternoon. Another Wind Chill Warning may need
consideration for portions of the Thumb for tomorrow night. A high
pressure will begin to drift south into the western Great Lakes
which will help calm winds down by Saturday afternoon. Saturday high
temperatures will remain in the single digits with very little
change to the airmass.
Notable pattern chance the latter half of the weekend with the
persistent longwave trough finally pushing eastward off the east
coast on Sunday. The pattern will become much flatter heading into
the new week with west coast ridging developing through the first
half of the new week. A warm front will lift through southern MI
just behind the exiting trough which will bring temperatures back up
to seasonal normals with highs around 30 and lows around 20. A
trough will slide down the backside of the ridge through the Great
Lakes Sunday night and Monday bringing the next chance of
accumulating snow to the region. Moisture return behind the
aforementioned warm front will aid in snow development along the
trough with a cold front then sweeping across lower MI Monday
evening bringing an abrupt end to the snowfall. High pressure then
builds across the area with the upper level ridge sliding overhead
as well, leading to a dry stretch of weather through midweek.
MARINE...
Sustained northwesterly flow will continue to advect cold, arctic
air across the lake and bays, producing over-lake mixing depths that
will support sustained gusts between 25 - 30 knots through mid-day
Saturday. Waters that are not ice-covered across Lake Huron will
achieve 8 - 10 ft. wave heights during this time. Additionally, a
heavy freezing spray warning will remain in effect across Lake Huron
as air temperatures will be cold enough to produce rapid ice
accumulating on vessels. Winds will start to relax late Saturday
into early Sunday, but will quickly ramp back up to to 25 - 35 knots
by Sunday afternoon as a warm front brings brings strong
southwesterly flow to the region.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Wind Chill Warning until noon EST Friday for MIZ047>049-053>055-
060>063-068>070.
Wind Chill Advisory until noon EST Friday for MIZ075-076-082-083.
Lake Huron...Heavy Freezing Spray Warning until 7 AM EST Saturday for LHZ362-363-
462>464.
Gale Watch from Friday afternoon through late Friday night for
LHZ362-363-462>464.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
AVIATION.....DG
DISCUSSION...AA
MARINE.......AM
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Jan 4, 4:04 PM EST, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 404 PM EST Thu Jan 4 2018 MIZ047>049-053>055-060>063-068>070-075-076-082-083-052115- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 404 PM EST Thu Jan 4 2018 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...This Afternoon and Tonight A Wind Chill Advisory remains in effect through tomorrow for Washtenaw, Wayne, Lenawee, and Monroe County. A Wind Chill Warning has been issued for wind chill temperatures reaching -20 to -30 degrees along and north of M-59. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Additional wind chill headlines will likely be needed through Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-052115- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 404 PM EST Thu Jan 4 2018 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight A Heavy Freezing Spray Warning is in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Heavy Freezing Spray Warning remains in effect and a Gale Watch has been issued for tomorrow afternoon into tomorrow night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. AA
In the hours before
Local storm report, Jan 4, 4:28 PM EST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
428 PM EST THU JAN 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM SNOW HARBOR BEACH 43.85N 82.65W
01/04/2018 M1.5 INCH HURON MI TRAINED SPOTTER
11 HOUR SNOWFALL TOTAL
&&
DKOOKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:38 PM EST | Wind Chill Warning | DTX | Huron, Sanilac, Tuscola | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.